# SDR SWAA2024090430775

- Difficulty date: August 27, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1695 WILL NOT HOLD A CHARGE<[01] REMOVED AND REPLACED BATTERY PACK AT M1695 IAW AMM 33-51-06-960-802. OPS CHECK GOOD A-TAG: WN47357;[02] COMPLETE AUDIT C/W
